# SDR AALA202512303824

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 45,260 hours, 17,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: D5211072220040
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L GUST LOCK IS NOT ACTIVATING ACCORDING TO CATERING. MAINTENANCE FOUND GUIDE FOR THE L4 DOOR GUST-LOCK CONTROL MECHANISM BROKEN ALLOWING THE TUBE ASSEMBLY TO SLIP PAST THE ACTUATING LEVER OF THE DOOR STAY MECHANISM. MAINTENANCE REPLACED THE GUIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-12.
